# SDR DALA2025040902778

- Difficulty date: April 5, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,723 hours, 28,486 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 L2 DOOR SLIDE LIGHT WILL NOT EXTINGUISH WITH DOOR DISARMED. CORRECTIVE ACTION: R+R FWD AND AFT GIRT BAR PROXIMITY L2 SENSORS PER B757 AMM 25-66 . OPS CHECK GOOD. (6578574)
